Algebraic local invariants of topological spaces
Compositio Mathematica, Volume 13  (1956-1958), p. 173-218
@article{CM_1956-1958__13__173_0,
     author = {Hu, Sze-Tsen},
     title = {Algebraic local invariants of topological spaces},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {13},
     year = {1956-1958},
     pages = {173-218},
     zbl = {0087.38101},
     mrnumber = {104223},
     language = {en},
     url = {http://www.numdam.org/item/CM_1956-1958__13__173_0}
}
Hu, Sze-Tsen. Algebraic local invariants of topological spaces. Compositio Mathematica, Volume 13 (1956-1958) , pp. 173-218. http://www.numdam.org/item/CM_1956-1958__13__173_0/

P. Alexandroff, [1] On local properties of closed sets. Ann. of Math. (2), 36 (1935), pp. 1-35. | JFM 61.1361.01 | MR 1503204 | Zbl 0011.03901

P. Alexandroff and H. Hopf, [2] Topologie, Berlin, Springer, 1935. | JFM 61.0602.07 | Zbl 0013.07904

K. Borsuk and J.W. Jaworowski, [3] On labil and stabil points. Fundamenta Math., 39 (1952), pp. 159-175. | MR 56283 | Zbl 0053.30004

T.R. Brahana, [4] A theorem about local Betti groups. Michigan Math. J., 4 (1957), pp. 33-37. | MR 83728 | Zbl 0077.16801

E. Čech, [5] Sur les nombres de Betti locaux. Ann. of Math. (2), 35 (1934), pp. 678-701. | JFM 60.1219.01 | MR 1503186 | Zbl 0010.08201

S. Eilenberg and W.E. Steenrod, [6] Foundations of Algebraic Topology. Princeton Math. Series no. 15, 1952. | MR 50886 | Zbl 0047.41402

H. Freudenthal, [7] Über die Klassen der Spharen-abbildungen. Compositio Math., 5 (1937), pp. 299-314. | JFM 63.1161.02 | Numdam | MR 1556999 | Zbl 0018.17705

H.B. Griffiths, [8] Local topological invariants. Proc. London Math. Soc. (3), 3 (1953), pp. 350-367. | MR 58967 | Zbl 0052.19102

O.G. Harrold, [9] Euclidean domains with uniformly abelian local fundamental groups. Trans. Amer. Math. Soc., 67 (1949), pp. 120-129. | MR 33018 | Zbl 0034.40003

S.T. Hu, [10] Axiomatic approach to the homotopy groups. Bull. Amer. Math. Soc., 62 (1956), pp. 490-504. | MR 80304 | Zbl 0071.16902

S.T. Hu, [11] Continuous associative multiplications in locally triangulable spaces. To appear in Fundamenta Math. | MR 99388 | Zbl 0085.37205

S.T. Hu, [12] On fiberings with singularities. In preparation. | Zbl 0085.37801

W. Hurewicz and H. Wallman, [13] Dimension Theory. Princeton Math. Series, no. 4, 1941. | MR 6493 | Zbl 0060.39808

E.R. Van Kampen, [14] Die kombinatorische Topologie und die Dualitatssatze. The Hague (1929). | JFM 55.0964.01

J.L. Kelley, [15] General Topology. D. van Nostrand Co., New York, 1955. | MR 70144 | Zbl 0066.16604

S. Lefschetz, [16] Algebraic Topology. Amer. Math. Soc. Coll. Publ., vol. 27 (1942). | Zbl 0061.39302

S. Lefschetz, [17] Topics in Topology. Annals of Math. Studies, no. 10 (1942). | MR 7094 | Zbl 0045.25902 | Zbl 0061.39303

D. Montgomery and H. Samelson, [18] Fiberings with singularities. Duke Math. J., 13 (1946), pp. 51-56. | MR 15794 | Zbl 0060.41501

J. Nash, [19] A path space and the Stiefel-Whitney classes. Proc. Nat. Acad. Sci. U.S.A., 41 (1955), pp. 320-321. | MR 71081 | Zbl 0064.17503

H. Seifert, [20] Topologie dreidimensionaler gefaserter Raume. Acta Math., 60 (1933), pp. 147-238. | JFM 59.1241.02 | MR 1555366 | Zbl 0006.08304

H. Seifert and W. Threlfall, [21] Lehrbuch der Topologie. Teubner, Leipzig (1934). | JFM 60.0496.05 | Zbl 0009.08601

N.E. Steenrod, [22] Products of cocycles and extensions of mappings. Ann. of Math. (2), 48 (1947), pp. 290-320. | MR 22071 | Zbl 0030.41602

N.E. Steenrod, [23] The Topology of Fibre Bundles. Princeton Math. Series, no. 14 (1951). | Zbl 0054.07103

H.E. Vaughan, [24] On local Betti numbers. Duke Math. J., 2 (1936), pp. 117-137. | JFM 62.1410.01 | MR 1545911 | Zbl 0013.42302

A.D. Wallace, [25] A note on mobs. Anais Acad. Brasil. Ci., 24 (1952), pp. 329-334. | MR 53120 | Zbl 0049.01503

A.D. Wallace, [26] The structure of topological semigroups. Bull. Amer. Math. Soc., 61 (1955), pp. 95-112. | MR 67907 | Zbl 0065.00802

R.L. Wilder, [27] Topology of Manifolds. Amer. Math. Soc. Coll. Publ., vol. 32, (1949). | MR 29491 | Zbl 0039.39602